Global existence for semilinear reaction–diffusion systems on evolving domains
Venkataraman, Chandrasekhar, Lakkis, Omar and Madzvamuse, Anotida. (2012) Global existence for semilinear reaction–diffusion systems on evolving domains. Journal of Mathematical Biology, Vol.64 (No.1-2). pp. 41-67. ISSN 0303-6812Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00285-011-0404-x
We present global existence results for solutions of reaction–diffusion systems on evolving domains. Global existence results for a class of reaction–diffusion systems on fixed domains are extended to the same systems posed on spatially linear isotropically evolving domains. The results hold without any assumptions on the sign of the growth rate. The analysis is valid for many systems that commonly arise in the theory of pattern formation. We present numerical results illustrating our theoretical findings.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Journal of Mathematical Biology|
|Page Range:||pp. 41-67|
Actions (login required)